# SDR UIEA2019080234823

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1840-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1840-1920 LBL 90" BALL MAT AREA (1EA) BALL UNIT CUTOUT FOUND DAMAGED.( THE SUBJECT BALL MAT TOP SKIN & BALL UNIT CUTOUT LIP REPAIR CARRIED OUT IAW  EO 4425A500 REV 1  .  )
